# SDR LR7A2020100502589

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Frame
- Part number: 7075T6CLAD
- Condition: Cracked
- Location: Door
- Component: Crew Door, Lkheed
- Component part number: 3630011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5312, FOUND THE CREW DOOR FRAME UPPER AND LOWER STEPS CRACKED (6 PLACES TOTAL) FS 220, LBL 70, WL 180.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70.  NR 7295.
